# SDR 99ZZZX182

- Difficulty date: December 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bolt
- Part number: 75060
- Condition: Mismanufactured
- Location: Engine
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTED NEW ROD BOLTS OUT OF LYCOMING PACKAGING, FOUND 22 OUT OF 28 BOLTS HAD NOT BEEN MACHINED ON THE HEAD OF THE BOLT, ONLY ON THE THREAD END.  LYCOMING CONTACTED AND THE BOLTS RETURNED TO THE FACTORY.  SUBMITTER RECOMMENDED INSPECTING ALL NEW PARTS PRIOR TO INSTALLATION.
